High-order nonlinear Volterra-Fredholm-Hammerstein integro-differential equations and their effective computation


Turkyilmazoglu M.

APPLIED MATHEMATICS AND COMPUTATION, vol.247, pp.410-416, 2014 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 247
  • Publication Date: 2014
  • Doi Number: 10.1016/j.amc.2014.08.074
  • Title of Journal : APPLIED MATHEMATICS AND COMPUTATION
  • Page Numbers: pp.410-416

Abstract

In a recent study (Turkyilmazoglu, 2014) high-order linear Fredholm integro-differential equations were solved by means of an elegant and accurate effective technique. This approach is extended here to obtain exact and analytic approximate solutions of high-order nonlinear Volterra-Fredholm-Hammerstein integro-differential equations. Difference from the earlier work is that the method involves solution of nonlinear algebraic equations in place of linear ones. High accuracy of the introduced technique is also observed for the nonlinear equations via comparisons with some of the available methods. (C) 2014 Elsevier Inc. All rights reserved.